What Could Cause Light-headed Feeling After Taking Cyclobenzaprine For Back Injury?
Can be aggravated with Topomax
Based on the history you have shared, it is a good sign that pain is almost gone however, the current symptoms can still be due to Benzodiazepine. Usual half life is around 36 hours but it may take a few days to be cleared completely from the system. The symptoms of light-headedness may persist during that period.
However, in your drug history, you have mentioned using Topomax whose concomitant use with Cyclobenzaprine may cause more central nervous system depression. Also, alcohol intake if any, may also aggravate it.
It is better to stop the drug once the symptoms of pain have settled and it will resolve spontaneously. If symptoms persist even after a week then a neurologist review to rule out any other pathological causes of the current symptoms should be ruled out as well.
Wishing you a speedy recovery. Hope this has answered your query.
Dr. Saddiq Ulabidin
General & Family Physician